Accessibility navigation

On Fredholm properties of Toeplitz operators in Bergman spaces

Taskinen, J. and Virtanen, J. (2020) On Fredholm properties of Toeplitz operators in Bergman spaces. Mathematical Methods in the Applied Sciences, 43 (16). pp. 9405-9415. ISSN 0170-4214

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1002/mma.6268


We consider Toepliz operators with integrable symbols acting on Bergman spaces

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:88610


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation